# SDR 2007UALA01035

- Difficulty date: April 4, 2007
- Submitted: April 13, 2007
- Operation: Air carrier
- Aircraft: N301UA
- Make and model: Boeing 737322
- Aircraft serial: 23642
- Aircraft time: 58,069 hours, 34,153 cycles
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Fuel Filter
- Condition: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 2 FUEL TANK FILTER BYPASS LITE ILLUMINATED ON INITIAL CLIMBOUT.   FOUND FUEL FILTER CLEAN. DIFFERENTIAL PRESSURE SWITCH WARNING TEST CHECKED GOOD.   REPLACED FUEL FILTER.
